# SDR DXTA2024082800328

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 4,843 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006017
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FIRST FLICKERED THEN STEADY ON WHEN EMER LT SWITCH IN ARM POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACKS. IAW EMB 505 MM 33-52-01.  OPS CHECK GOOD.
